Lucian Coroianu
Lucian Coroianu
E-mail megerősítve itt: uoradea.ro
Cím
Hivatkozott rá
Hivatkozott rá
Év
Approximations of fuzzy numbers by trapezoidal fuzzy numbers preserving the ambiguity and value
A Ban, A Brândaş, L Coroianu, C Negruţiu, O Nica
Computers & Mathematics with Applications 61 (5), 1379-1401, 2011
662011
Nearest interval, triangular and trapezoidal approximation of a fuzzy number preserving ambiguity
AI Ban, L Coroianu
International Journal of Approximate Reasoning 53 (5), 805-836, 2012
632012
Approximation by max-product type operators
B Bede, L Coroianu, SG Gal
Springer, 2016
552016
Trapezoidal approximation and aggregation
A Ban, L Coroianu, P Grzegorzewski
Fuzzy Sets and Systems 177 (1), 45-59, 2011
532011
Nearest piecewise linear approximation of fuzzy numbers
L Coroianu, M Gagolewski, P Grzegorzewski
Fuzzy Sets and Systems 233, 26-51, 2013
492013
Approximation and shape preserving properties of the Bernstein operator of max-product kind
B Bede, L Coroianu, SG Gal
International journal of mathematics and mathematical sciences 2009, 2009
422009
Simplifying the search for effective ranking of fuzzy numbers
AI Ban, L Coroianu
IEEE Transactions on Fuzzy Systems 23 (2), 327-339, 2014
322014
Lipschitz functions and fuzzy number approximations
L Coroianu
Fuzzy Sets and Systems 200, 116-135, 2012
322012
Existence, uniqueness and continuity of trapezoidal approximations of fuzzy numbers under a general condition
AI Ban, L Coroianu
Fuzzy sets and Systems 257, 3-22, 2014
262014
Approximation by max-product sampling operators based on sinc-type kernels
L Coroianu, SG Gal
Sampl. Theory Signal Image Process 10 (3), 211-230, 2011
262011
Metric properties of the nearest extended parametric fuzzy number and applications
AI Ban, LC Coroianu
International Journal of Approximate Reasoning 52 (4), 488-500, 2011
252011
General approximation of fuzzy numbers by F-transform
L Coroianu, L Stefanini
Fuzzy Sets and Systems 288, 46-74, 2016
242016
Best Lipschitz constant of the trapezoidal approximation operator preserving the expected interval
L Coroianu
Fuzzy Sets and Systems 165 (1), 26-42, 2011
242011
Approximation by nonlinear generalized sampling operators of max-product kind
L Coroianu, SG Gal
Sampl. Theory Signal Image Process 9 (1-3), 59-75, 2010
242010
Saturation Results for the Truncated Max-Product Sampling Operators Based on Sinc and Fejér-Type Kernels.
L Coroianu, SG Gal
Sampling Theory in Signal & Image Processing 11 (1), 2012
222012
Approximation and shape preserving properties of the nonlinear Meyer–König and Zeller operator of max-product kind
B Bede, L Coroianu, SG Gal
Numerical functional analysis and optimization 31 (3), 232-253, 2010
222010
Classes of functions with improved estimates in approximation by the max-product Bernstein operator
L Coroianu, SG Gal
Analysis and Applications 9 (03), 249-274, 2011
202011
-approximation by truncated max-product sampling operators of Kantorovich-type based on Fejér kernel
L Coroianu, SG Gal
Journal of Integral Equations and Applications 29 (2), 349-364, 2017
192017
Approximation of fuzzy numbers by max-product Bernstein operators
L Coroianu, SG Gal, B Bede
Fuzzy Sets and Systems 257, 41-66, 2014
182014
Discontinuity of the trapezoidal fuzzy number-valued operators preserving core
AI Ban, LC Coroianu
Computers & Mathematics with Applications 62 (8), 3103-3110, 2011
182011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20